2025 CDIO Asian Regional Meeting - Schedule "Navigating Technological Advancements: The Role of AI in Higher Education"

Day 1: 18 August 2025 (Monday) - Hybrid Session

Time	PROGRAM/SCHEDULE **Rooms may change	Room
Batam Time: 07.30 am to 5.00 pm	Arrival & Scheduled Transport	Coordinated pickups from airport to hotel
Batam Time: 12:00 am onwards	Arrival - Registration - Welcome Lunch and Snacks	
Batam Time: 1.30 – 2.00 pm	Local: Getting participants to settle down in training room & conduct briefing, check audio-visual set-up	
	Speaker (Prof Jens Bennedsen from Aarhus University, Denmark) with Topics + Local Activities & Support	
Aarhus, Denmark: 9.00 – 9.20 am (20 mins)	Jens: Today's challenges and how CDIO is meeting them	
(Batam Time: 2.00 – 2.20 pm)	Brief history of CDIO & challenges then, recent educational landscape and new challenges, unique features of CDIO to assist in curriculum redesign	-
Batam Time: 2.20 – 3.00 pm (40 mins)	Local: Facilitates activities – sample questions below:  - What are some T&L issues you are struggling with?  - What were the factors driving the curriculum change?  - Ask participants to read the caselets [1] identify the Top 3 [2] that are most relevant to the challenges one faced; and constantly refer back to the caselets in later sessions	
Aarhus, Denmark: 10.00 – 10.20 am (20 mins)	Jens: Learning points of common pitfall in implementing CDIO	
(Batam Time: 3.00 – 3.20 pm)	What CDIO is not. Experiences from using CDIO in a range of context - both good and not so good, pitfalls to avoid	
Batam Time: 3.20 – 4.00 pm (40 mins)	Local: Facilitates activities – participants to post responses to digital post-it board (e.g. Padlet) to sample questions below:  - Which learning point(s) resonates well with you?  - How can you apply the learning point(s) to your own challenges?  - Which area(s) of implementation do you like to know more?	Participant & Facilitator: Polibatam Auditorium Speaker: Online from Denmark
Aarhus, Denmark: 11.00 – 11.20 am (20 mins) (Batam Time: 4.00 – 4.20 pm)	Tea Break for Local Participants (20 mins)	
Aarhus, Denmark: 11.20 – 11.40 am (20 mins)	Jens: Benefits of CDIO - Community, Knowledge Transfe	
(Batam Time: 4.20 – 4.40 pm)	Support for CDIO members: Usefulness of CDIO Knowledge Base, Dissemination of Information (via listed contacts)	
Batam Time: 4.40 – 5.20 pm (30 mins)	Local: Facilitates activities – participants to post responses to digital post-it board (e.g. Padlet) to sample questions below:  - Which area(s) you most needed help? Do elaborate clearly on the nature of help needed or what had been tried – what worked and what did not work?  - Explain any challenges you faced in travelling to CDIO events, and (other than financial supports) identify alternative way(s) of support that work for you	
Batam Time: 5.20 – 5.30 pm (10 mins)	Local: Facilitates closing of event  - Administer closure activities, e.g. survey or collect feedback, etc. Brief on follow-up (if any) + next day event (if applicable).  - Convert digital post-it into PDF for organizer to share	
Batam Time: 5.30 PM	Free & Easy	-

## 2025 CDIO Asian Regional Meeting

"Navigating Technological Advancements: The Role of AI in Higher Education"

Day 2: 19 August 2025 (Tuesday)

Time	Drtn	PROGRAM/SCHEDULE **Rooms may change					
8:00	40m	Buses depart from participants' respective hotels to Polibatam					
08:40	20m	Arrival · Registration · Networking · Coffee					
09:00	30m		Opening Act of Pagelaran	Vokasi & ARM CDIO 2025		Polibatam Auditorium	
09:30	10m	Welc	nome Address: Director of Polibatam (Ir. Ba	mbang Hendrawan, ST., MSM., CIPMP.	, CISCP)	Polibatam Auditorium	
09:40	10m		<b>Welcome Rem</b> Regional Co-Leader,	ark: Dr. Aileen CDIO Asian Region		Polibatam Auditorium	
09:50	10m			Prof. Brian Yuliarto ence, and Technology of Indonesia		Polibatam Auditorium	
10:00	15m	Opening Ceremony:  Symbolic Opening by the Minister of Higher Education, Science, and Technology of Indonesia,  Director General of Higher Education,  Director General of Research and Development,  Director of Politeknik Negeri Batam,  CDIO Asian Regional Leaders,  Honorable Guests.					
10:15	15m		Tea Break an	d Networking			
10:30	45m	Keynote Speech One: Prof. Mats Hanson (Topic TBA)					
11:15	45m	Keynote Speaker: "Bridging Policy, Practice, and Partnerships to Strengthen Vocational Excellence and Technological Readiness" Speaker Dr. M. Fauzan Achmad, Ph.D Director General of Research and Development, Indonesia				Polibatam Auditorium	
12:00	90m		Grand Lunch	and Networking		Banquet Spot	
13:30	45m	Quick Institution Introduction (Briefly introduce your school and receive a Batik souvenir)					
14:30	15m	Team Formation for PBL Expo Tour and ARM Poster Presentation Prep.					
14.45	120m	Polibatam PBL Expo Tour (Group 1)  Polibatam PBL Expo Tour	Polibatam PBL Expo Tour (Group 2) Polibatam PBL Expo Tour	Polibatam PBL Expo Tour (Group 3) Polibatam PBL Expo Tour	Watching the Animated Series "Ficusia" produced using the PBL Pipeline (Group 4 5 6) Watching the Animated Series "Ficusia" produced using the PBL Pipeline	Tehenopreneur and TRAIN-Bulding	
		(Group 4)	(Group 5)	(Group 6)	(Group 1 2 3)		
16.45	45m	Buses depart Polibatam for participants' respective hotels				Main Building Lobby	
17.30	-					Respective Hotels	

# 2025 CDIO Asian Regional Meeting - Schedule

"Navigating Technological Advancements: The Role of AI in Higher Education"

Day 3: 20 August 2025 (Wednesday)

Time	Drtn	PROGRAM/SCHEDULE **Rooms may change					
8:00	40m				Respective Hotels		
08:40	20m	Arrival · Registration · Networking · Coffee	Participants: CDIO ARM Sessions	Participants: CDIO Forum Sessions (Non-Members)	Main Building Lobby		
		, ,	from both events will attend common sessions unless oth		ı		
09:00	09:00   15m   Welcome Address: Deputy Principle of Academic Polibatam, Dr. Ahmad Riyadh Firdaus				Polibatam		
	1				Auditorium		
09:15	45m	V 1 /					
		Director School of Electrical & Electronic Engineering at Singapore Polytechnic					
		Facilitating Staff Impleme	entation of Teamwork Measurement for Engineering-Rela	ated Project-Based Modules	Auditorium		
	+		Special Session One:				
			Pak Ali Sadikin, PT Sat Nusa Persada		Polibatam		
10:00	45m	Topic: "Artificial Intelligence in Electronics Manufacturing: Opportunities for Development through Campus-Industry Project-Based Collaboration"					
10:45	15m	Tea Break and Networking					
		Special Session Two:					
		Introduction and sharing on CDIO with emphasis on Polibatam Implementation			Polibatam		
11:00	60m	by Hendawan Soebakti, Politeknik Negeri Batam CDIO TF;					
		Facilitator: CDIO TF Polibatam					
			Lunch and Networking		Banquet Spot		
12:00	90m						
12.00				Polibatam Auditorium			
13:30	60m	(1) Sharing Session:	(2) Sharing Session: Soh Kim Fai, Muhammad Arifin	(3) Sharing Session:			
10.00		Siming Session	Similing Session Son Tana 1 wi, 11 annual 1 annual	Sharing session			
		Title: Advanced CDIO Implementation: Bridging	Title: Designing, Implementing, and Operating	Title: AI and Ethical Implications in CDIO	(1) Polibatam		
		Industry Needs with Academic Curriculum	Transnational CDIO Projects: Opportunities and	Implementation	Auditorium		
			Challenges		(2) Theater		
		Speaker: TBC – (Suggested: Ir. Fadli Hamsani, GM		Speaker: Mark Nivan – Singapore Polytechnic	Technopreneur		
		Enterprise Solution Management at Telkomsel /	Speakers: Soh Kim Fai & Muhammad Arifin -		3 Monas 8.3		
		Chairman of Indonesian Industrial Digital	Singapore Polytechnic and Polibatam		1,101145 0.5		
				I .	1		

14:30	60m	Title 1: Advanced CDIO Implementation: Bridging Industry Needs with Academic Curriculum Speaker 1: Engr. Delfa G. Castilla – Cebu Technological University (CTU), Philippines  Title 2: Best Practices in Implementing the CDIO Framework: The Cebu Technological University Experience CDIO Champion, Cebu Technological University, Philippines	(5) Sharing Session:  Title: Enhancing Engineering Mathematics Education Through the CDIO Framework: From Conceive to Implementation  Speaker: Dr. Rajeev Sukumaran & Dr. Christhu Raj - SRM Institute of Science and Technology, Chennai, TamilNadu, India	6 Sharing Session: TBC  Title: Creating Learning Content for Andragogy Learners using Artificial Intelligence  Proposed Speaker:Dr. Radhakrishnan & Dr. Lakshmipathy - SRM Institute of Science and Technology, Chennai, TamilNadu, India	Polibatam Auditorium     Theater Technopreneur     Monas 8.3
15:30	30m		Tea break and Networking		Teabreak Spot
16:00	60m	Round Table Discussion:  Topic 1: Embedding Sustainability in Engineering Education – Mindset and Practice Facilitator: Sin Moh Cheah Centre Director, SP CDIO Centre for Innovative Teaching & Learning Capacity: 30–40 participants  Topic 2: Facilitating Staff Implementation of Teamwork Measurement for Engineering-Related Project-Based Modules Facilitator: Joo Ghee Lim Director, School of Electrical & Electronic Engineering, Singapore Polytechnic Capacity: 30–40 participants  Topic 3: TBA Facilitator: UID/TSEA and the HE Transforms program Capacity: 30–40 participants			
17:00	10m	Day 3 Reflections - End of Day 3			Polibatam Auditorium
17:10	50m	D 1 (D11) (CC1D)			Main Building Lobby
18:00	100m		Gala Dinner		Harbourbay
19:40	55m	Buses depart Harbourbay for participants' respective hotels  Ha			



2025 CDIO Asian Regional Meeting - Schedule "Navigating Technological Advancements: The Role of AI in Higher Education"

ay 4: 2 Time	1 Augu Drtn	ust 2025 (Thursday)	DDOCDAM/SCHEDIJLE ***	, chance		Room			
8:00	60m	PROGRAM/SCHEDULE **Rooms may change  Buses depart from participants' respective hotels to Polibatam							
9:00	60m	Arrival · Registration · Networking · Coffee Participants: CDIO ARM Sessions Participants: CDIO Forum Sessions (Non-Members)							
7.00	OUIII	Participants from both events will attend common sessions unless otherwise indicated.							
9:30	60m	Keynote Speech Three: (To Be Confirmed) Proposed Speaker: Poon King Wang Chief Strategy & Design Officer – AI Division, Singapore University of Technology and Design (SUTD) Topic: Leveraging Technology in CDIO: A Case Study on AI-Driven Learning (Proposed)							
0:30	15m		Tea Break and Networking			Teabreak Spot			
10:45	60m	Special Session Three: (To Be Confirmed) Speaker: Mike Wiluan CEO, Infinite Studios & Nongsa Digital Park  Topic: The Future of Animation in Indonesia: Opportunities and Challenges in the Age of AI							
11:45	15m		Students Performance			Polibatam Auditorium			
12:00	60m		Lunch and Networking			Banquet Spot			
13:00	15m	Breakout Room Anno	uncement – Brief Workshop Overview			Polibatam Auditorium			
13:15 13:45	60m	① CDIO Asian Leaders Meeting Participants: CDIO Asian Leaders  Agenda: - Introduction Senior Leader of CDIO (Ms. Helene/Sin.Moh) - TBC - Other Announcements and Discussion  ① CDIO Asian Leaders Meeting Participants: CDIO Asian Leaders  Presentation by Institution(s) Wishing to Join CDIO Initiative (13:45 – 14:05) University A (14:05 – 14:25) University B (14:25 – 14:45) University C	② Workshop <b>Hands-On: AI Smarthome Automation -</b> TBA, Lecturer of Robotic Engineering Polibatam	Workshop  Hands-on Cybersecurity: Real-time Threat Detection for a Resilient Digital Future - TBA, Lecturer of Cyber Security Engineering Polibatam	© Workshop  Animate in an Hour: Creating Motion for Digital Storytelling and Education - TBA, Lecturer of Animation Program Polibatam	Polibatam Auditorium     Cyber Lab Tower 10.4     Monas 11.4     Theater Technopreneur  Teabreak Spot			
14:45	15m	Tea Break and Networking							
15:00	45m	① CDIO Asian Leaders Meeting Participants: CDIO Asian Leaders  Presentation by Institution(s) Wishing to Host 2026 CDIO ARM (15:00 – 15:20)	Sp	(1) Polibatam Auditorium (2) Cyber I ab Tower 10 4					

			Topie: TBA	(3) Monas 11.4
	15m	All Asia CDIO members: Community Discussion to Identify Collaboration Topics		
		(15:20 – 16:00)		
16:00	45m		Update on CDIO and Moving Ahead: by CDIO Co-Leader	Polibatam Auditorium
16:45	15m		Clossing Remark From Directore of Polibatam	
			(*& Briefing on Day Concert and Optional Program	Polibatam Auditorium
17:00	45m		Main Building Lobby	
17,45			Free and Easy	Respective Hotels

CDIO ARM & Forum Common Sessions
CDIO ARM Sessions
CDIO Forum Sessions (Non-Members)

**Day 5: 22 August 2025 (Friday)** 

### **Optional Post-Event Activity**

Time	Drtn	PROGRAM/SCHEDULE **Rooms may change			Room
8:00	50m	Buses depart from participants' respective hotels to Cultural Tour of Batam			Respective Hotels
		Visiting Iconic Loca	ations: Barelang Bridge, Batam Cer	ntre, Nongsa Area or Top100	Batam Area
			Alternative Option:		
		<sup>1</sup> Experience thrilling water sports <sup>2</sup>	Enjoy a round of golf at a	<sup>3</sup> Infinite Studis Visits (limit might be There /	Barelang Bridge Area
09:00	180m	= = = = = = = = = = = = = = = = = = = =	remier Batam golf course.	cap)	2 Nuvasa Bay
		boat rides, and kayaking around the			3 Nongsa Nature
		scenic Barelang area.			
12:00	60m	Buses depart for Love Seafood or Sri Rejeki			
13:00	90m	Lunch			Love Seafood / Sri
14:30	50m	Buses depart Love Seafood / Sri Rejeki for participants' respective hotels			Park Hotel